Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The rationality of the moduli space of genus-4 curves endowed with an order-3 subgroup of their Jacobian

Title data

Bauer, Ingrid ; Verra, Alessandro:
The rationality of the moduli space of genus-4 curves endowed with an order-3 subgroup of their Jacobian.
In: Michigan Mathematical Journal. Vol. 59 (2010) Issue 3 . - pp. 483-504.
ISSN 0026-2285
DOI: https://doi.org/10.1307/mmj/1291213953

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14H10 (14C20 14E08 14H40)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 11:05
Last Modified: 21 Jun 2021 09:59
URI: https://eref.uni-bayreuth.de/id/eprint/65833